A non-drowsy formula that quickly clears sinus pressure and nasal congestion
Each tablet contains: Phenylephrine HCl 10mg
Compare active ingredient to Sudafed PE
24 tablets, 24 packets each contain 1 tablet
Description
A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Each tablet contains: Phenylephrine HCl 10mg. Compare active ingredient to Sudafed PE.